# SDR CX7A194J42

- Difficulty date: May 7, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 24,211 hours, 27,598 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT TAIL PIPE HOT ON T/O ROLL PRIOR TO V1.  MODERATE PRECIPITATION.
